MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. DURAMATRIX ONLAY; DURAMATRIX COLLAGEN DURA SUBSTITUTE MEMBRANE-ONLAY

COLLAGEN MATRIX, INC. DURAMATRIX ONLAY; DURAMATRIX COLLAGEN DURA SUBSTITUTE MEMBRANE-ONLAY
Model Number CDSLM45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint submitted through clinical data collection, with limited details provided.Further information regarding the patient or event is unlikely to become available.The product involved is duramatrix-onlay®.A patient experienced an adverse event (ae) characterized as wound dehiscence with purulent discharge.The initial surgery was (b)(6) 2025 and the location of the implant was the anterior fossa.No sutures, sealants or other dural closure products were used during the procedure.No csf leak was observed post-placement.A drainage shunt was used.A routine follow up visit on (b)(6) 2025 noted no adverse events.However, a subsequent follow-up visit on (b)(6) 2025 indicated wound dehiscence on the "scalp, wound".The patient was initially prescribed cephalexin which was switched to doxycycline due to sensitivities.Clinical data collection indicated that the adverse event was unrelated to the intervention.No surgical intervention was required.No further information surrounding patient status or patient outcome was provided.

Brand Name
DURAMATRIX ONLAY
Common Device Name
DURAMATRIX COLLAGEN DURA SUBSTITUTE MEMBRANE-ONLAY
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key22568587
Report Number2249852-2025-00035
Device Sequence Number3811117
Product Code GXQ
UDI-Device Identifier00813954020273
UDI-Public(01)00813954020273(17)271130(10)2411223022
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K061487
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCDSLM45
Device Catalogue NumberCDSLM45
Device Lot Number2411223022
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown